RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2280–2282 (Mi de4429)  

Short Communications

Behavior of solutions of functional-differential equations with a bounded perturbation

V. P. Skripnik

Moscow Institute of Forestry Engineering

Full text: PDF file (231 kB)

Bibliographic databases:
UDC: 517.929
Received: 08.01.1979

Citation: V. P. Skripnik, “Behavior of solutions of functional-differential equations with a bounded perturbation”, Differ. Uravn., 17:12 (1981), 2280–2282

Citation in format AMSBIB
\Bibitem{Skr81}
\by V.~P.~Skripnik
\paper Behavior of solutions of functional-differential equations with a bounded perturbation
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2280--2282
\mathnet{http://mi.mathnet.ru/de4429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642892}
\zmath{https://zbmath.org/?q=an:0496.34035}


Linking options:
  • http://mi.mathnet.ru/eng/de4429
  • http://mi.mathnet.ru/eng/de/v17/i12/p2280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020